Advanced Search

  Select All
Yangjun Ma, Maoxing Liu, Qiang Hou, Jinqing Zhao
Jonathan E. Forde, Bailey Meeker
Alexander N. Churilov
AIMS Mathematics, 2020, 5(1): 96-110. doi: 10.3934/math.2020007
Jian-Guo Liu, Wen-Hui Zhu, Yan He, Aly R. Seadawy
AIMS Mathematics, 2020, 5(1): 421-439. doi: 10.3934/math.2020029
Abstract     + HTML     + PDF(10510 KB)
Hongying Shu, Wanxiao Xu, Zenghui Hao
Alexander Bruno
AIMS Mathematics, 2020, 5(5): 5309-5319. doi: 10.3934/math.2020340
Abstract     + HTML     + PDF(326 KB)
Shanshan Yu, Jiang Liu, Xiaojie Lin
AIMS Mathematics, 2020, 5(6): 6135-6148. doi: 10.3934/math.2020394
Zhibo Cheng, Lisha Lv, Jie Liu
AIMS Mathematics, 2020, 5(6): 7372-7386. doi: 10.3934/math.2020472
Abstract     + HTML     + PDF(244 KB)
Lorenzo D’Ambrosio, Marco Gallo, Alessandro Pugliese
  • First
  • Prev
  • 1
  • Next
  • Last
  • Total:1
  • Go To

Scholar Center

Open Access Journals
Blog:
More

Export file

Format

Content

Open Access Journals